MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1416
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Battery Problem (2885)
Health Effect - Clinical Codes Speech Disorder (4415); Unspecified Musculoskeletal problem (4535)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximation - based on the date the manufacturer became aware of the event.Block d2b: additional applicable product code: nhl.The device was retained by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review did not reveal any anomalies and states that failure or malfunction of any part of the device, including but not limited to: battery leakage, battery failure, lead or lead extension breakage, hardware malfunctions, loose connections, electrical shorts or open circuits, and lead insulation breaches, whether or not these problems require device removal and/or replacement, loss of adequate stimulation, speech or language problems and weakness, muscle spasms, shaking, restlessness, or problems with movement.Also states that, when the implanted non-rechargeable stimulator is nearing the end of its battery life, the stimulator will enter the elective replacement mode.The elective replacement indicator (eri) will appear, and the stimulator must be replaced to continue receiving stimulation; all of which are known risks associated with the use of the deep brain stimulation (dbs) system.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported that a deep brain stimulation (dbs) patient underwent an implantable pulse generator (ipg) revision procedure due to the device reaching end of service (eos).The patient has limited verbal communication and exhibited symptoms including difficulty with mobility and stiffness.Postoperatively, the patient is recovering as expected.The explanted device will not be returned for analysis, as it was retained by the facility.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25773605
Report Number3006630150-2026-04820
Device Sequence Number9633343
Product Code MHY
UDI-Device Identifier08714729985020
UDI-Public(01)08714729985020(17)240507(10)210347
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2024
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number210347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured05/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale